# SDR ASAA2023082044709

- Difficulty date: August 20, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 45,379 hours, 13,052 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296663
- Part serial: 16231
- Condition: Faulty
- Part time: 5,207 hours, 1,540 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT GOT "BLEED TRIP OFF" ON #2 SIDE AFTER SELECTING WING-ANTI ICE ON. RAN QRH AND PUSHED TRIP RESET. NO FURTHER ABNORMAL INDICATION. GROUNDED - YES. ACCOMPLISHED FIM 36-10 TASK 801. FOUND NO FAULTS. REF T/C NG-36WC-00001 FOR #2 ENGINE BLEED SYSTEM HEALTH CHECK, NO FAULTS FOUND ON HEALTH CHECK. AS PRECAUTIONARY REMOVED AND REPLACED PREE COOLER CONTROL VALVE SENSOR PER AMM 36-12-03-000-801 AND 36-12-03-400-801. ACCOMPLISHED BLEED AIR CROSSOVER OPERATIONAL TEST PER AMM 36-11-00-710-801. TEST PASSED. WITH #2 ENGINE AT 90% N1 WING ANTI ICE ON AND OFF, NO BLEED TRIP FAULT.
